RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shelyak, S I

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:18
Abstract pages:82
Full texts:26
References:24

http://www.mathnet.ru/eng/person102247
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2002
1. V. M. Kontorovich, S. I. Shelyak, “Bending of a strong-explosion-induced shock wave around a density singularity (as applied to the remnants of hypernovae)”, Pis'ma v Zh. Èksper. Teoret. Fiz., 76:3 (2002),  147–150  mathnet; JETP Letters, 76:3 (2002), 115–118  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019